Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Mar 20, 2022, 2:57 AM CDT for 9 counties in Texas. It took effect at Mar 20, 2022, 12:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2022, 2:57 AM CDT (07:57 UTC)
- In effect from
- Mar 20, 2022, 12:00 PM CDT
- Expired
- Mar 21, 2022, 4:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Crane County, TX, Ector County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Pecos County, TX, Reagan County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 32 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4074 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887 WWUS74 KMAF 200757 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 257 AM CDT Sun Mar 20 2022 TXZ051-052-061>063-068>070-075-202200- /O.NEW.KMAF.WI.Y.0009.220320T1700Z-220321T0900Z/ Martin-Howard-Ector-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Including the cities of Stanton, Big Spring, Odessa, Midland, Garden City, Crane, McCamey, Rankin, Big Lake, and Fort Stockton 257 AM CDT Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM CDT MONDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest and western Texas. * WHEN...From noon today to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ027-TXZ270-271-275-277-202200- /O.CON.KMAF.HW.A.0013.220321T1200Z-220322T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Chinati Mountains- Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 257 AM CDT Sun Mar 20 2022 /157 AM MDT Sun Mar 20 2022/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WHAT...West winds 35 to 50 mph with gusts up to 70 mph possible. * WHERE...Guadalupe and Delaware Mountains, Davis and Chinati Mountains. * WHEN...From Monday morning through Monday evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf
2 follow-up statements
924 WWUS74 KMAF 201936 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 236 PM CDT Sun Mar 20 2022 TXZ275-202045- /O.CAN.KMAF.HW.A.0013.220321T1200Z-220322T0300Z/ Chinati Mountains- 236 PM CDT Sun Mar 20 2022 ...HIGH WIND WATCH IS CANCELLED... Winds look to remain below high wind criteria. $$ TXZ271-211245- /O.UPG.KMAF.HW.A.0013.220321T1200Z-220322T0300Z/ /O.NEW.KMAF.HW.W.0016.220321T1400Z-220322T0500Z/ /O.NEW.KMAF.HW.W.0017.220322T0600Z-220322T0900Z/ Guadalupe and Delaware Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 236 PM CDT Sun Mar 20 2022 /136 PM MDT Sun Mar 20 2022/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ MONDAY TO MIDNIGHT CDT /11 PM MDT/ MONDAY NIGHT... ...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 4 AM CDT /3 AM MDT/ TUESDAY... * WHAT...For the first High Wind Warning, west winds 45 to 55 mph with gusts up to 75 mph expected. For the second High Wind Warning, northeast winds 40 to 50 mph with gusts up to 65 mph expected. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...For the first High Wind Warning, from 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. For the second High Wind Warning, from 1 AM CDT /midnight MDT/ to 4 AM CDT /3 AM MDT/ Tuesday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Blowing dust may reduce visibility and make travel hazardous. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-277-211245- /O.UPG.KMAF.HW.A.0013.220321T1200Z-220322T0300Z/ /O.NEW.KMAF.HW.W.0016.220321T1400Z-220322T0500Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Fort Davis 236 PM CDT Sun Mar 20 2022 /136 PM MDT Sun Mar 20 2022/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ MONDAY TO MIDNIGHT CDT /11 PM MDT/ MONDAY NIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In Texas, Guadalupe Mountains and Davis Mountains above 6000 Feet. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Blowing dust may reduce visibility and make travel hazardous. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-TXZ272>274-278-211245- /O.NEW.KMAF.WI.Y.0010.220321T1400Z-220322T0500Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Van Horn, Pecos, and Alpine 236 PM CDT Sun Mar 20 2022 /136 PM MDT Sun Mar 20 2022/ ...WIND ADVISORY IN EFFECT FROM 9 AM CDT /8 AM MDT/ MONDAY TO MIDNIGHT CDT /11 PM MDT/ MONDAY NIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn and Highway 54 Corridor, Reeves County Plains and Davis Mountains Foothills, and Eastern Culberson County. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility and make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ051-052-061>063-068>070-075-210900- /O.CON.KMAF.WI.Y.0009.000000T0000Z-220321T0900Z/ Martin-Howard-Ector-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Including the cities of Stanton, Big Spring, Odessa, Midland, Garden City, Crane, McCamey, Rankin, Big Lake, and Fort Stockton 236 PM CDT Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WHAT...Southeast winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Portions of southwest and western Texas. * WHEN...Until 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility and make travel hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
586 WWUS74 KMAF 210823 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 323 AM CDT Mon Mar 21 2022 TXZ271-212200- /O.CON.KMAF.HW.W.0016.220321T1400Z-220322T0500Z/ /O.CON.KMAF.HW.W.0017.220322T0600Z-220322T0900Z/ Guadalupe and Delaware Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 323 AM CDT Mon Mar 21 2022 /223 AM MDT Mon Mar 21 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 4 AM CDT /3 AM MDT/ TUESDAY... * WHAT...For the first High Wind Warning, west winds 45 to 55 mph with gusts up to 75 mph expected. For the second High Wind Warning, northeast winds 40 to 50 mph with gusts up to 70 mph expected. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...For the first High Wind Warning, from 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. For the second High Wind Warning, from 1 AM CDT /midnight MDT/ to 4 AM CDT /3 AM MDT/ Tuesday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Blowing dust may reduce visibility and make travel hazardous. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-277-212200- /O.CON.KMAF.HW.W.0016.220321T1400Z-220322T0500Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Fort Davis 323 AM CDT Mon Mar 21 2022 /223 AM MDT Mon Mar 21 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT... * WHAT...West winds 35 to 50 mph with gusts up to 70 mph expected. * WHERE...In New Mexico, Guadalupe Mountains of Eddy County. In Texas, Guadalupe Mountains and Davis Mountains above 6000 Feet. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Blowing dust may reduce visibility and make travel hazardous. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ051-052-061>063-068>070-075-212200- /O.EXA.KMAF.WI.Y.0010.220321T1400Z-220322T0500Z/ /O.CON.KMAF.WI.Y.0009.000000T0000Z-220321T0900Z/ Martin-Howard-Ector-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Including the cities of Stanton, Big Spring, Odessa, Midland, Garden City, Crane, McCamey, Rankin, Big Lake, and Fort Stockton 323 AM CDT Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... * WHAT...For the first Wind Advisory, southeast winds 25 to 35 mph with gusts up to 50 mph. For the second Wind Advisory, southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest and western Texas. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility and make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ053-059-060-067-082-275-276-279>282-212200- /O.EXA.KMAF.WI.Y.0010.220321T1400Z-220322T0500Z/ Mitchell-Loving-Winkler-Ward-Terrell-Chinati Mountains- Marfa Plateau-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- Including the cities of Colorado City, Mentone, Kermit, Monahans, Dryden, Sanderson, Marfa, Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, Lajitas, and Castolon 323 AM CDT Mon Mar 21 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest and western Texas. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility and make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-TXZ272>274-278-212200- /O.CON.KMAF.WI.Y.0010.220321T1400Z-220322T0500Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Van Horn, Pecos, and Alpine 323 AM CDT Mon Mar 21 2022 /223 AM MDT Mon Mar 21 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn and Highway 54 Corridor, Reeves County Plains and Davis Mountains Foothills, and Eastern Culberson County. * WHEN...From 9 AM CDT /8 AM MDT/ Monday to midnight CDT /11 PM MDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility and make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Mar 20, 12:26 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 20, 12:26 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1226 AM CDT Sun Mar 20 2022
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1223 AM CDT Sun Mar 20 2022
VFR conditions are expected through the TAF period. Winds are
southerly at all terminals with elevated wind speeds at FST
overnight. The remainder of the terminals develop elevated wind
speeds with gusts by early afternoon tomorrow ahead of a strong
system approaching the area. Widespread wind speeds of 20-25 knots
can be expected during the afternoon.
&&
.SHORT TERM...
(This afternoon through Sunday night)
Issued at 254 PM CDT Sat Mar 19 2022
Weak mid-level ridging centered over the Four Corners and surface
high pressure situated just to our east will support pleasant
weather across West Texas and Southeast New Mexico this afternoon.
High temperatures will be near to just above average, in the mid
70s areawide. Light to moderate southerly flow will persist
through the overnight hours ahead of our next system, keeping low
temperatures more mild, about 10-15 degrees warmer than this
morning.
A highly amplified mid-level trough will dig through the Desert
Southwest throughout the day Sunday. This will translate to the
development of a lee trough and low-level thermal ridge (LLTR)
centered near our western CWA border. With the lee trough to our
west and strong high pressure centered over the Gulf Coast to our
east, a tight pressure gradient will set up across West Texas
resulting in strong southerly flow across the region Sunday
afternoon. Winds may approach advisory criteria across the
central/southern Permian Basin and lower Trans Pecos with winds
20- 25kts and gusts up to 35kts. With RH below 20%, antecedent dry
fuels, and the strong winds, fire weather concerns return Sunday.
A Fire Weather Watch is in effect for Sunday afternoon...see the
Fire Weather Discussion below for more details. With the LLTR
centered out west, the most anomalous warmth will be out that way
but will still be the warmest day though the next week in most
areas, in the upper 70s across the Permian Basin and low to mid
80s elsewhere. Some elevated instability may develop along the
northern tier late Sunday night as the mid-level trough approaches
and decreases heights. A few elevated showers and thunderstorms
are possible from northern Lea County to the northeastern Permian
Basin. Unfortunately, any precipitation that does make it to the
surface won't do much to help with the drought.
&&
.LONG TERM...
(Monday through Friday)
Issued at 254 PM CDT Sat Mar 19 2022
The upper trough over the western U.S. moves east into New Mexico
Monday and deepens into a low pressure system. This situation is a
repeat of what happened Thursday when a strong jet max rounded the
base of an upper trough bringing very windy and dusty conditions
to much of the area. Winds Monday will be at least as strong as
Thursday, perhaps even slightly stronger. The High Wind Watch for
the Guadalupe Mountains has been expanded southward to include the
Davis and Chinati Mountains and much of the remainder of the area
will likely be included in an advisory as that day gets closer.
Models are showing some moisture may get wrapped up in the low as
it strengthens causing scattered showers and thunderstorms to form
on Monday. Any strong storms and heavy rain will likely be east of
our CWA as the best moisture and instability quickly shifts east
but there will be lingering instability associated with the cold
core of the upper low that could bring some lighter rain showers
to the Permian Basin and southeastern New Mexico.
The low will push a cold front through the area Monday night that
will drop temps back down below normal. The low will continue to
deepen as it moves east and combined with an amplifying ridge to
the west will unlock unseasonably cold air to West Texas and
southeastern New Mexico. The low will slow down as it deepens so
not only will temps be colder than normal, but the cooler weather
will hang around for several days with warmer temps not expected
until late in the week.
Hennig
&&
.FIRE WEATHER...
Issued at 254 PM CDT Sat Mar 19 2022
Low end Red Flag conditions are expected across all but the Big
Bend tomorrow. The limiting factor for fire weather conditions
tomorrow is that the strongest winds do not align with the driest
air. Winds will struggle to approach 20 mph out west where
humidities will drop to near 10 percent while farther east
relative humidities will only be in the upper teens where winds
easily surpass 20 mph. The lack of rainfall has driven ERC values
above the 90th percentile so humidities are less of a factor with
such dry fuels and have issued the warning.
There will be decent RH recovery Sunday night but Monday will be
an extremely critical fire weather day, similar to last Thursday.
Higher RHs in the north may limit the critical threat some so the
focus will be on the Big Bend and lower Trans Pecos along and
south of I-10 where critical to extreme RFTI values and high ERCs
could create a particularly dangerous fire risk. To be clear
though, with such high ERC values across the area any location
could see erratic and explosive fire behavior on Monday once the
winds get up above 20 mph. The arrival of the upper low will
weaken the low level thermal ridge, but it will remain and be
situated directly over the CWA at 18Z on Monday. Another cause for
concern will be the potential for isolated to scattered storms
developing in the eastern CWA causing lightning starts.
Fortunately any storms that develop will quickly move east and so
the threat will be brief. Other convective activity will be
associated with the low center and should not have very much if
any lightning activity, however it will also not provide much
precipitation either to relieve conditions.
A cold front Monday night will shift winds from the northwest to
the north and high pressure building south will maintain breezy
conditions into Tuesday before finally diminishing Tuesday
evening. The remainder of the week will see below normal
temperatures and a reduction in the fire weather threat.
Hennig
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 77 53 71 39 / 0 10 20 10
Carlsbad 82 44 64 34 / 0 10 40 30
Dryden 79 52 77 44 / 0 0 0 0
Fort Stockton 79 48 70 39 / 0 0 10 10
Guadalupe Pass 74 42 54 34 / 0 10 30 10
Hobbs 77 43 62 33 / 0 10 30 30
Marfa 77 34 62 26 / 0 0 10 0
Midland Intl Airport 76 50 68 38 / 0 10 10 10
Odessa 76 51 68 39 / 0 10 10 10
Wink 81 45 67 36 / 0 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from noon CDT /11 AM MDT/ today to 8 PM CDT /7
PM MDT/ this evening for Andrews-Borden-Crane-Dawson-
Eastern Culberson County-Ector-Gaines-Glasscock-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Howard-Loving-Martin-Midland-Mitchell-Pecos-Reagan-Reeves
County Plains-Scurry-Upton-Van Horn and Highway 54 Corridor-
Ward-Winkler.
Fire Weather Watch from Monday afternoon through Monday evening
for Andrews-Borden-Central Brewster County-Chinati
Mountains-Chisos Basin-Crane-Davis Mountains-Davis
Mountains Foothills-Dawson-Eastern Culberson County-Ector-
Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Howard-Loving-Lower
Brewster County-Marfa Plateau-Martin-Midland-Mitchell-Pecos-
Presidio Valley-Reagan-Reeves County Plains-Scurry-Terrell-
Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.
High Wind Watch from Monday morning through Monday evening for
Chinati Mountains-Davis Mountains-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains.
NM...Red Flag Warning from 11 AM to 7 PM MDT Sunday for Chaves Plains-
Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
High Wind Watch from Monday morning through Monday evening for
Guadalupe Mountains of Eddy County.
&&
SHORT TERM...91
LONG TERM....10
AVIATION...91Hazardous weather outlook, Mar 19, 2:27 PM CDT, 12 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 227 PM CDT Sat Mar 19 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-201930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 227 PM CDT Sat Mar 19 2022 /127 PM MDT Sat Mar 19 2022/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Red Flag Warning is in effect Sunday across Southeast New Mexico, the Guadalupe and Delaware Mountains, Trans Pecos, Permian Basin, and Culberson County. Critical fire weather conditions with very high to extreme fire danger are expected. A Fire Weather Watch is in effect Monday afternoon across the region. Critical to extreme fire weather conditions with very high to extreme fire danger are expected. A High Wind Watch is in effect Monday for the Guadalupe, Delaware, Davis, and Chinati Mountains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 2:36 PM CDT | High Wind Warning | MAF | Brewster, Culberson, Jeff Davis, Presidio | 30 hr |
| Mar 20, 2:36 PM CDT | High Wind Warning | MAF | Culberson | 23 hr |
| Mar 20, 2:36 PM CDT | Wind Advisory | MAF | Brewster, Crane, Culberson, Ector, Glasscock, Howard and 13 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.